# SDR ASOA2015033012504

- Difficulty date: March 4, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,880 hours, 10,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED FASTENER AND BURNED SKIN.  COMPLIED WITH PERMANENT REPAIR FOR BURNED FASTENER AND SKIN IAW SRM TEMP REV 50-0050, TYPE 3B PERMANENT REPAIR.  2 BURNED RIVETS AT FS 913.00 BETWEEN STR 17L AND 16L.  REMOVED FINISH AT TEMP FASTENERS IAW SRM 51-26-00-001-001-A01.  REMOVED TEMP FASTENERS (2) IAW SRM 51-42-13-001-001-A01.  INSTALLED RIVETS IAW SRM TEMPORARY REV 53-0050, TYPE 3B PERMANENT. REPAIR 3 & RESTORED FINISH IAW SRM 51-21-16-001-001.  1 BURN ON SKIN BETWEEN FS 942.00 AND FS 954 BETWEEN STRS 18L AND 19L REMOVED FINISH AT TEMP FASTENER IAW SRM 51-26-00-001-001-A01.  REMOVED TEMP FASTENER IAW SRM 51-42-13-001-001-A01.  INSTALLED RIVETS IAW SRM TEMPORARY REV 53-0050, TYPE 3B PERMANENT REPAIR TASK 53-00-00-201-003-A03 & RESTORED FINISH IAW SRM 51-21-16-001-001.
